MAUDE Adverse Event Report: Avanos Medical Inc. MIC-KEY Gastrostomy Low Profile Feeding Tube; DH EF Balloon Tubes Products

Avanos Medical Inc. MIC-KEY Gastrostomy Low Profile Feeding Tube; DH EF Balloon Tubes Products
Model Number 0120-16-2.3
Medical Device Problem Codes Leak/Splash (1354); Difficult to Open or Close (2921)
Health Effect - Clinical Code Skin Inflammation/ Irritation (4545)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported by the parent that the g-tube began leaking from the gastric port after approximately one month of use.The gastric port cover reportedly would not remain closed during the first week of use and later began fitting; however, gastric leakage was subsequently observed.No injury or emergency department visit was reported.The stoma site became irritated from the gastric leakage and was treated with a prescription antifungal/steroidal cream.
 
Additional Manufacturer Narrative
The sample is reported to be available but has not yet been received by the manufacturer.A review of the device history record and udi are in-progress.All information reasonably known as of 13 aug 2026 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the reported event but is relaying the information provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.

Brand Name
MIC-KEY Gastrostomy Low Profile Feeding Tube
Common Device Name
DH EF Balloon Tubes Products
Manufacturer (Section D)
Avanos Medical Inc.
5405 windward parkway
alpharetta GA 30004
Manufacturer (Section G)
AVENT SA DE R.L. DE C.V. (Avent 1)
circuito industial no.40
colonia obrera
nogales, cp 84048
MX   84048
Manufacturer Contact
tamara cardona
5405 windward parkway
alpharetta, GA 30004
+1(470)448-5487
MDR Report Key50236837
Report Number9611594-2026-00647
Device Sequence Number10297329
Product Code KNT
UDI-Device Identifier00350770948690
UDI-Public(01)00350770948690(240)109486902(11)250702(17)270702(10)30370061
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K842076
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number0120-16-2.3
Device Catalogue Number0120-16-2.3
Device Lot Number30370061
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2026
Initial Report FDA Received Date08/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age8 YR
Patient SexFemale